# SDR FDEA201504231279

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327122500200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COURIER AREA FLOOR PANEL 221 RF HAS SURFACE DAMAGE.  RECEIVED FABRICATED FLOOR PANEL 221 RF FOR FWD COURIER AREA ON T15 1134958.  INSTALLED ON WC 220 FL FIT CAT A MAJOR REPAIR.
